# SDR DJFA2006284

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N740TA
- Make and model: Beech 400A
- Aircraft serial: RK123
- Aircraft time: 6,059 hours, 5,001 cycles
- Engine: Pwa JT15D5
- Engine time: 5,913 hours, 4,822 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Part number: 7250012509
- Part serial: 2284
- Condition: Broken
- Location: Thrust Reverser
- Part time: 6,059 hours, 5,001 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION THE CREW DISCOVERED THE LT OB BOTTOM THRUST REVERSER ARM WAS BROKEN AND HANGING DOWN AND THE TOP ARM ROD COVER WAS BENT UP.  MAINTENANCE REPLACED THE THRUST REVERSER ASSEMBLY.  SYSTEM OPERATIONAL CHECKS WERE SATISFACTORY AND NO LEAKS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
